English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Théorie de Burnside-Frobenius tordue pour les groupes virtuellement polycycliques

MPS-Authors
/persons/resource/persons235235

Fel'shtyn,  Alexander
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236356

Troitsky,  Evgenij
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Fel'shtyn, A., & Troitsky, E. (2008). Théorie de Burnside-Frobenius tordue pour les groupes virtuellement polycycliques. Comptes Rendus Mathématique, 346(19-20), 1033-1038. doi:10.1016/j.crma.2008.09.003.


Cite as: http://hdl.handle.net/21.11116/0000-0004-296A-8
Abstract
There is no abstract available